MAUDE Adverse Event Report: SONOVA AG MOXI V5-R; HEARING AID, RECEIVER IN CANAL

SONOVA AG MOXI V5-R; HEARING AID, RECEIVER IN CANAL
Model Number 0506512P8
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Code Blister (4537)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The follow up was initiated to clarify the impact on patient's health and the investigation is ongoing.Supplementary reports will be submitted upon availability of any additional information.
 
Event or Problem Description
Device got hot and created a blister behind the patient's ear.
 
Additional Manufacturer Narrative
No further information was received from the hcp after several contact attempts.The device was not returned for analysis and it was not possible to perform root cause analysis.However, similar risks of device overheating already exist in the risk file.There were no complaints or service history for this device prior to this incident.The manufacturer will observe for trends.This is the final report.

Brand Name
MOXI V5-R
Common Device Name
HEARING AID, RECEIVER IN CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
MDR Report Key20360104
Report Number3005085999-2024-00020
Device Sequence Number8058998
Product Code OSM
UDI-Device Identifier07613389597691
UDI-Public(01)07613389597691
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number0506512P8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown